# SDR QXEA2014082000706

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 17,467 hours, 18,682 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 699018003
- Part serial: 1123
- Condition: Malfunctioned
- Location: Nr 1 Autofeather
- Part time: 19,312 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AUTOFEATHER TEST FAILED.  REPLACED NR 2 PEC ALL TEST PASS INCLUDING AUTOFEATHER/UPTRIM CHECK.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
